# SDR USAA051627

- Difficulty date: December 21, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 23,890 hours, 23,890 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: F53478211205
- Condition: Corroded
- Location: Bs 80 -Y450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FS 80 -Y450.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-72-11; CORROSION LEVEL 2; TASK C53415901, DEFECT SIZE: 1" X 1".
